# SDR C1HA200193009

- Difficulty date: June 7, 2001
- Submitted: June 17, 2001
- Operation: Air carrier
- Aircraft: N293AS
- Make and model: Boeing 727212
- Aircraft serial: 21348
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Part serial: 26384
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

Cockpit portable emergency lighjt inop.ACTION TAKEN:R&R'd emergency light ops ck good.
